# SDR AALA202401128162

- Difficulty date: January 11, 2024
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N924AN
- Make and model: Boeing 737823
- Aircraft serial: 29525
- Aircraft time: 67,410 hours, 28,391 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: UNKNOWN
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REF MIC# 1062114. L1 DOOR FUSELAGE PRESSURE STOP FITTING REPAIR REQUIRES EA FOR FINAL SIGN OFF. ACCOMPLISHED PERMANENT REPAIR OF FUSELAGE PRESSURE STOP FITTING PER SRM 53-10-15-1A-1. OK FOR SERVICE AT THIS TIME.
